MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2025-265572

Медицинская библиотека · BMJ case reports · 2025

A woman with erythematous rash over flexures and face: tofacitinib-induced symmetrical drug-related intertriginous and flexural exanthema.

Mondal Avik, Tripathy Peeyush Kiran, Palit Aparna

СтатьяКлинический случайПеревод в очереди

Аннотация

Symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) is a rare drug-induced cutaneous adverse event due to antibiotics, antifungals or antiepileptics. Tofacitinib, a JAK inhibitor, is administered for various dermatological and rheumatological diseases. Here, we report a rare cutaneous adverse event (SDRIFE) in a young female resulting from tofacitinib taken for her juvenile idiopathic arthritis.

Для цитирования: Mondal Avik, Tripathy Peeyush Kiran, Palit Aparna. A woman with erythematous rash over flexures and face: tofacitinib-induced symmetrical drug-related intertriginous and flexural exanthema.. BMJ case reports. 2025. DOI: 10.1136/bcr-2025-265572.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.